# SDR EVAS092007

- Difficulty date: February 19, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N16108
- Make and model: Doug MD-11F
- Aircraft serial: 48778
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK FOUND LT WING FIXED LEADING EDGE LOWER SURFACE ACCESS DOOR CUTOUT SKIN GOUGE DAMAGE AT STA SOX463.PER MD-11 SRM 57-10-00 PAGE 58A AND 58B TO REPAIR.
